# SDR UPS97824531

- Difficulty date: September 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3754914501
- Condition: Corroded
- Location: Bs 1220-1230
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FITTING BTWN FS 1220 AND 1230 AT LONG 31R HAS HEAVY CORROSION.  REMOVED AND REPLACED FITTING IAW SRM 51-1-21, 51-3-0.
